# SDR GRAA9635

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1068T
- Make and model: Doug DC-9-15
- Aircraft serial: 45782
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

AIRCRAFT WAS CLIMBING THROUGH 26,000 FEET, WHEN THE CABIN ALTITUDE BEGAN TO INCREASE.  THE FLIGHT CREW WAS UNABLE TO CONTROL THE PRESSURE IN MANUAL.  THE OXYGEN MASKS DEPLOYED AND THE FLIGHT CREW COMPLIED WITH THE RAPID DECOMPRESSION CHECKLIST AND RETURNED TO MYR WITHOUT FURTHER INCIDENT. MAINTENANCE PRESSURIZED THE AIRCRAFT TO 7.5 PSI.  MX INSPECTED ALL DOORS AND WINDOW SEALS AND FOUND NO DEFECTS.  MAINTENANCE REINSTALLED THE OXYGEN MASKS.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
